Option pricing under general geometric Riemannian Brownian motions
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
We provide a partial differential equation for European options on a stock whose price process follows a general geometric Riemannian Brownian motion. The existence and the uniqueness of solutions to the partial differential equation are investigated, and then an expression of the value for European options is obtained using the fundamental solution technique. Proper Riemannian metrics on the real number field can make the distribution of return rates of the stock induced by our model have the character of leptokurtosis and fat-tail; in addition, they can also explain option pricing bias and implied volatility smile (skew).
Abstract
We provide a partial differential equation for European options on a stock whose price process follows a general geometric Riemannian Brownian motion. The existence and the uniqueness of solutions to the partial differential equation are investigated, and then an expression of the value for European options is obtained using the fundamental solution technique. Proper Riemannian metrics on the real number field can make the distribution of return rates of the stock induced by our model have the character of leptokurtosis and fat-tail; in addition, they can also explain option pricing bias and implied volatility smile (skew).
참고문헌 (18)
- D. Applebaum, "Levy Processes and Stochastic Calculus" (2009), Cambridge University Press
- L. Bachelier, "Theorie de la sp´eculation", Ann. Sci. Ecole Norm. Sup. (3), 17, pp.21~86 (1900)
- F. Black, "The pricing of options and corporate liabilities", J. Political Economy, 81(3), pp.637~654 (1973)
- T. Chan, "Pricing contingent claims on stocks driven by Levy processes", Ann. Appl. Probab, 9(2), pp.504~528 (1999)
- E. F. Fama, "The behavior of stock market prices", J. Business, 38(1), pp.34~105 (1965)
- A. Friedman, "Partial Differential Equations of Parabolic Type" (1964), Prentice-Hall
- A. Friedman, "Stochastic Differential Equations and Applications, vol. 1" (1975), Academic Press
- R. Hafner, "Stochastic Implied Volatility: A Factor-Based Model" (2004), Springer-Verlag
- S. L. Heston, "A closed-form solution for options with stochastic volatility with applica-tions to bond and currency options", The Review of Financial Studies, 6(2), pp.327~343 (1993)
- D. G. Hobson, "Complete models with stochastic volatility", Math. Finance, 8(1), pp.27~48 (1998)
- E. P. Hsu, "Stochastic Analysis on Manifolds" (2002), American Mathematical Society
- J. Hull, "The pricing of options on assets with stochastic volatility", J. Finance, 42(2), pp.281~300 (1987)
- P. J. Hunt, "Financial Derivatives in Theory and Practice" (2004), John Wiley & Sons, Ltd
- L.-S. Jiang, "Mathematical Modeling and Methods of Option Pricing" (2003), Higher Education Press
- I. Karatzas, "Brownian Motion and Stochastic Calculus" (1991), Springer-Verlag
- B. Mandelbrot, "The variation of certain speculative prices", J. Business, 36(4), pp.394~419 (1963)
- P. A. Samuelson, "Proof that properly anticipated prices fluctuate randomly", Industrial Management Review, 6(2), pp.41~49 (1965)
- E. M. Stein, "Stock price distributions with stochastic volatility: an ana-lytic approach", The Review of Financial Studies, 4(4), pp.727~752 (1991)
